# SDR SWAA2019071634857

- Difficulty date: July 13, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 34,428 hours, 20,768 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE CAVITY WIGGLE PLATE FOR BOTTOM FIXED PANEL 551EB CRACKED AT MOST OUTBOARD FASTENER HOLE.  R&R WIGGLE PLATE IAW SRM.
